# SDR GTIA2019102424724

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-231
- Aircraft serial: 8824
- Aircraft time: 1,698 hours, 758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 26,000 TO 10,000. STRONG DIRTY SOCK SMELL, STRONG AND MORE PRESENT IN FRONT -PERFORMED TSM 05-50-00-810-831-A NO LEAKS FOUND ON APU ENG 1 NOR ENG 2. FOUND PACK 1 DEFECTIVE
